# SDR AALA202401027303

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 61,599 hours, 25,829 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS ON OPENING AND CLOSING. REMOVED OBSTRUCTION ON FORWARD LAVATORY DOOR SEAL AND TIGHTENED LOWER DOOR SILL LOOSE SCREWS.
